My feed
Premium

Please
or
to access all these features

Mumsnet doesn't verify the qualifications of users. If you have medical concerns, please consult a healthcare professional. Even qualified doctors can't diagnose over the internet, so keep that in mind when seeking or offering advice.

Family planning

Confusing periods πŸ˜•

0 replies

Cheryl418 · 01/09/2019 21:12

Had my first and last depo provera jag last august since then my periods have been every 2/3months right up until july when my periods have decided to come every 2 weeks give or take a day...I've already been to see a doctor and after telling me I have raised testosterone I'm awaiting an appointment for an ultrasound....just wondering if anyone has had their periods go like this after the jag and if so is this a sign my periods and returning to normal?

OP posts:
Please create an account

To comment on this thread you need to create a Mumsnet account.